# SDR ASAA2017062021137

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,923 hours, 11,567 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THREE MINUTES AFTER TAKEOFF,  HAD AN IMBALANCE LIGHT WITH LEFT TANK LOW, AIRCRAFT HANDLING CONFIRMED IMBALANCE.  RAN QRH & RETURNED WITH ALL MAINS ON & CROSSFEED CLOSED. DURING RETURN WAS ABLE TO GET WITHIN 500LB BALANCE. AFTER SHUTOFF, NR 1 ON TAXI IN WITH CROSSFEED CLOSED, LEFT TANK QUANTITY INCREASED. ACFT GROUNDED.  PERFORMED CROSSFEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00-730-802, AND FQIS BITE IAW FIM 28-41 TASK 801, AND CDS BITE IAW FIM 31-62 TASK 801. NO FAULTS FOUND. PILOT VERIFIED IMBALANCE NEVER EXCEEDED 1000 LBS.  ACCOMPLISHED FUEL QUANTITY COMPARISON CHECK OF LT & RT WING TANKS IAW AMM 28-41-00,  FOUND TO BE WITHIN LIMITS. SIGNIFICANT SYSTEM GROUND VERIFICATION COMPLETED, NO DEFECTS NOTED.
